Publikationen des Lehrstuhls Uncertainty Quantification

2019 | Strong convergence rates of probabilistic integrators for ordinary differential equations | H. C. Lie, A. M. Stuart, T. J. Sullivan
Zeitschrift: Stat Comput Verlag: Springer Seiten: 1265-1283 Band: 29 Link zur Publikation , Link zum Preprint

2019 | Convergent discretisation schemes for transition path theory for diffusion processes | Nada Cvetković, Tim Conrad, Han Cheng Lie
Link zum Preprint

2019 | On a degeneracy ratio for bounded convex polytopes | Nada Cvetković, Han Cheng Lie
Link zum Preprint

2019 | Error bounds for some approximate posterior measures in Bayesian inference | Han Cheng Lie, T. J. Sullivan, Aretha Teckentrup
Link zum Preprint

2018 | Fréchet differentiable drift dependence of Perron--Frobenius and Koopman operators for non-deterministic dynamics | Péter Koltai, Han Cheng Lie, Martin Plonka
Zeitschrift: Nonlinearity Verlag: IOP Publishing Seiten: 4232 Band: 32 Link zur Publikation , Link zum Preprint

2018 | Quasi-invariance of countable products of Cauchy measures under non-unitary dilations | Han Cheng Lie, T. J. Sullivan
Zeitschrift: Electron. Commun. Probab. Seiten: 6 pages Band: 23, paper no. 8 Link zur Publikation , Link zum Preprint

2018 | Equivalence of weak and strong modes of measures on topological vector spaces | Han Cheng Lie, T. J. Sullivan
Zeitschrift: Inverse Problems Verlag: IOP Publishing Seiten: 115013 Band: 34 Link zur Publikation , Link zum Preprint

2018 | Implicit Probabilistic Integrators for ODEs | Onur Teymur, Han Cheng Lie, Tim Sullivan, Ben Calderhead
Buchtitel: Advances in Neural Information Processing Systems 31 (NIPS 2018) Link zur Publikation , Link zum Preprint

2018 | Random forward models and log-likelihoods in Bayesian inverse problems | H. C. Lie, T. J. Sullivan, A. L. Teckentrup
Zeitschrift: SIAM/ASA J. Uncertainty Quantification Verlag: SIAM Seiten: 1600-1629 Band: 6(4) Link zur Publikation , Link zum Preprint

2017 | Some connections between importance sampling and enhanced sampling methods in molecular dynamics | H. C. Lie, J. Quer
Zeitschrift: J. Chem. Phys. Verlag: AIP Publishing Seiten: 194107 Band: 147 Link zur Publikation

2016 | On a strongly convex approximation of a stochastic optimal control problem for importance sampling of metastable diffusions | Han Cheng Lie
Verlag: Dissertation, Freie Universität Berlin Link zur Publikation

2016 | Convexity of a stochastic control functional related to importance sampling of Itô diffusions | Han Cheng Lie
Link zum Preprint

2014 | Towards breaking the curse of dimensionality in computational methods for the conformational analysis of molecules | Han Cheng Lie
Zeitschrift: BMC Bioinformatics Verlag: BioMed Central Band: 15, A2 Link zur Publikation

2013 | A Square Root Approximation of Transition Rates for a Markov State Model | Han Cheng Lie, Konstantin Fackeldey, Marcus Weber
Zeitschrift: SIAM J. Matrix Anal. Appl. Verlag: SIAM Seiten: 738-756 Band: 34(2) Link zur Publikation